# SDR IPXA2016110210151

- Difficulty date: October 20, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: L3 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  L3 DOOR FWD FRAME LOWER WEB IS CRACKED.  REPAIRED THE DOOR FRAME IAW SRM 53-40-15 REPAIR 3 FIG. 201. (MAJOR)
